Yuri Sulyma

Office 313 Kassar House
E-mail firstname_lastname<at>brown.edu
Mailing address Department of Mathematics
Box 1917
Brown University
151 Thayer Street
Providence, RI 02912

I am a Tamarkin Assistant Professor of Mathematics at Brown University. I received my PhD from the University of Texas at Austin under the supervision of Andrew Blumberg.

I am interested in algebraic K-theory, particularly trace methods; equivariant stable homotopy theory; chromatic homotopy theory; and higher category theory. I am also frequently interested in how these interact with arithmetic geometry, especially the subjects of crystalline cohomology and \(p\)-divisible groups.


Teaching

Fall 2019

Math 0090 Introductory Calculus I

Publications

  1. Sulyma, Y. J. F. \(\infty\)-categorical monadicity and descent. New York Journal of Mathematics 23 (2017), 749–777. arxiv version.

In preparation

  1. Stable module categories as categorified Tate cohomology (joint with Aaron Royer)
  2. \(RO(\mathbb T)\)-graded topological Hochschild homology of perfectoid rings
  3. The regular slice filtration on topological Hochschild homology

Visualizations / Tools

I make videos about math at La mer qui monte. Here are some additional interactives I have created.